# SDR UIEA2019081545166

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Module
- Part number: YHLZG162
- Condition: Corroded
- Location: Bs 590
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GROUND MODULE GD04170B LOCATED AT BS 590, WL127, LBL 60 CORRODED. REMOVED CORRODED GROUND MODULE IAW SRM 51-40-02-0G-0 REV 110. INSTALLED NEW GROUND MODULE IAW SRM 51-40-02-0G-0 REV.110. REMOVED & REINSTALLED GD04170B GROUND MODULE PINS IAW SWPM 20-90-11 REV. 71, WDM 25-53-17 AND 25-53-15 REV. 55,  PERFORMED A LATERAL GUIDE OPERATIONAL TEST IAW AMM 25-53-832-010, RESULT WAS SATISFACTORY.
